# SDR CA130604006

- Difficulty date: June 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,879 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Failed
- Location: Pre-Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT RECEIVED BLEED 2 MESSAGE,BLEED 1 ALREADY ON MEL,DESCENDED FROM FL250, CABIN PRESSURE RETURNED TO NORMAL.AIR RETURN, NO EMERGENCY DESCENT,NO EMERGENCY DECLARED WITH ATC,NOT OVERWEIGHT FOR LANDING.  DUE TO CAS MSG BLEED 2 LEAK AT LOCATION 14.7 IN CH1 & 16.4 IN CH2, CARRY OUT INSPECTION OF THE RT PRE-COOLER EXHAUST DUCT SEAL, FOR SIGNS OF DETERIORATION OR DETACHMENT FROM THE PYLON EXHAUST DUCT AS PER AMM TASK 36-11-08-210-801-A. PRE-COOLER EXHAUST DUCT SEAL REPLACED AS PER AMM 36-11-08.
